# SDR ASAA2016052216818

- Difficulty date: May 22, 2016
- Submitted: May 24, 2016
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 1,283 hours, 401 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF NR 1 RECEIVING EXTREMELY WEAK, HF NR 2 WORKS PROPERLY.  ACFT GROUNDED. PERFORMED OPS TEST AND SYS TEST OF NR 1 HF RADIO, NO DEFECTS FOUND.  ETOPS SIGNIFICANT SYS GROUND VERIFICATION SUCCESSFUL.
